# SDR HALA2019101500413

- Difficulty date: October 14, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 23,141 hours, 3,615 cycles
- System (JASC): 3820 · Wash Water System
- Part: Line
- Condition: Clogged
- Location: Waste Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DUE TO HEAVY FLOODING IN AFT GALLEY DRAIN AND LAV'S 3 AND 4 SINKS OVERFLOW.   REMOVE AND CLEARING OF THE WASTE WATER LINES REMOVED FOD AND REINSTALLED LINES IAW HAL A330 AMM 38-22-00-100-801-A. GROUND OPS CHECK GOOD.
